# SDR HNAA2022071800241

- Difficulty date: June 23, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E922303 - FRAME 67 IS CRACKED AT CARGO DOOR SILL .... REMOVED AND REPLACED FRAME 67 (LOWER FRAME SECTION) AT CARGO DOOR SILL IAW EMB145 SRM 51-40-02.
